# SDR IPXA2019041941214

- Difficulty date: April 19, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 32,583 hours, 22,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT GUARD HAD A BLACK PIECE BREAK OFF.  R&R THE SWITCH GUARD IAW SWPM 20-83-11, OPS CHECKED GOOD.
